Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 54, NWS Melbourne, FL

June 25, 2020Brevard County, Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 25, 2020, 4:38 PM EDT for Brevard County, Osceola County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2020, 4:38 PM EDT (20:38 UTC)
Expired
Jun 25, 2020, 5:11 PM EDT
In force
33 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brevard County, FL, Osceola County, FL

The radar

The Melbourne radar (KMLB), 24 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.6 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2020-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1850 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2020-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1850 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1084 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

310 
WUUS52 KMLB 252038
SVRMLB
FLC009-097-252130-
/O.NEW.KMLB.SV.W.0054.200625T2038Z-200625T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
438 PM EDT Thu Jun 25 2020

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Southwestern Brevard County in east central Florida...
  East central Osceola County in east central Florida...

* Until 530 PM EDT.

* At 438 PM EDT, a severe thunderstorm was located 7 miles west of
  Camp Holly Fish Camp, and is nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Camp Holly Fish Camp and Deer Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2816 8090 2810 8075 2789 8080 2795 8108
TIME...MOT...LOC 2038Z 019DEG 4KT 2806 8088 

HAIL...1.00IN
WIND...60MPH
 
$$

Weitlich
2 follow-up statements
304 
WWUS52 KMLB 252104
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
504 PM EDT Thu Jun 25 2020

FLC009-097-252130-
/O.CON.KMLB.SV.W.0054.000000T0000Z-200625T2130Z/
Brevard FL-Osceola FL-
504 PM EDT Thu Jun 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHWESTERN BREVARD AND EAST CENTRAL OSCEOLA COUNTIES...

At 503 PM EDT, a severe thunderstorm was located 9 miles northeast of
Kenansville, moving southwest at 10 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southwestern Brevard and east central Osceola Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2810 8095 2805 8076 2789 8080 2795 8108
TIME...MOT...LOC 2103Z 023DEG 7KT 2798 8089 

HAIL...0.75IN
WIND...60MPH
 
$$

Weitlich
801 
WWUS52 KMLB 252111
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
511 PM EDT Thu Jun 25 2020

FLC009-097-252121-
/O.CAN.KMLB.SV.W.0054.000000T0000Z-200625T2130Z/
Brevard FL-Osceola FL-
511 PM EDT Thu Jun 25 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BREVARD AND EAST
CENTRAL OSCEOLA COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

LAT...LON 2810 8095 2805 8076 2789 8080 2795 8108
TIME...MOT...LOC 2108Z 019DEG 4KT 2797 8089 

$$

Weitlich

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:46 PM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jun 25, 2:46 PM EDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
246 PM EDT Thu Jun 25 2020

.DISCUSSION...

...Hot and Humid Today with Heat Indices Between 103-108 Degrees...

...Isolated-Scattered Strong/Severe Late Afternoon and Evening
Storms...

...A Moderate Rip Current Threat will Continue at Beaches into the
Weekend...

Current-Tonight...Hot temperatures across ECFL this afternoon with
L90s near the coast and M-U90s inland. Heat index values average 103-
108F across much of the area. The 16Z KXMR sounding came in with a
PWAT of 1.83 inches and a 500 mb temp of -7.2C. The DCape is again
high at 1233 J/KG. The 915 MHZ Cape wind profilers show a SWRLY flow
off the deck varying between 5-10 kts. The GFS shows forecast PWATs
to increase late today to 1.80-2.00 inches across the I-4 corridor,
down to Lake Okeechobee, and inland from the Treasure Coast. The Day
1 Convective Outlook remains Marginally Severe over much of central
and southwest FL. We maintain 20-30pct PoPs closer towards the coast
and up to 40pct further into the interior and parameters are in
place for any late day/evening pulse storm to be a risk of producing
locally severe wind/hail.

While an ISOLD storm threat will remain along the ECSB during the
afternoon, greatest chances for convection will remain very late
afternoon/evening with additional boundary collisions. While of a
westerly storm motion, it remains very light and can foresee some
erratic cell movement late today, especially where stronger boundary
interactions occur over the interior. Some storms could push back
toward the Volusia coast, but confidence not there with regards to
the Brevard coast at this time, but needs watching. Per recent days
storm reports, main storm impacts still include torrential downpours
leading to ponding of water on roadways with some nuisance minor
flooding possible, frequent cloud to ground lightning, downburst
winds of 45 to 55 mph locally, and at least small hail. An isolated
severe storm or two with winds to 60 mph and possible nickel to
quarter-size hail cannot be ruled out, again.

Onshore wind flow near the coast due to the sea breeze will revert
back to light/variable during the evening/overnight period. Activity
will diminish through this evening with warm and muggy conditions as
eventual low temps fall into the L-M70s, with a few U70s sprinkled
in near the Space/Treasure coasts. Cloud cover from earlier storms
thinning overnight.

Previous Extended Forecast Discussion Slightly Modified...

Friday-Sunday....The main story to close out this week and into the
weekend is the persistent heat, with possible near-record temps. A
strong mid-level ridge remains nearly stationary over the FL
peninsula, as the surface ridge axis lifts north and settles around
the Cape region through this weekend. Expect hot afternoon temps
Friday and Saturday as highs reach the low 90s along the coast and
mid to upper 90s inland. Heat index values peak in the 101-106 range
each afternoon. Likely won't see much relief from rainfall as
subsidence from the mid-level ridge and dry air across the region
keeps rain chances below climatological values. Should remain dry
along the coast through Saturday, with isolated to scattered storms
in the late afternoon/evening for the inland areas. Highest rain
chances (20-30 percent) will be in Lake County south along the
Kissimmee River to Lake Okeechobee. These rain chances might be on
the generous side, and the lack of rainfall will allow for deep
atmospheric mixing with temperatures possibly reaching record values
Friday and Saturday. That would be an impressive feat to reach as
records for the next few days are mostly from 1944, 1950, and 1998 -
when some of the hottest temperatures on record occurred in east-
central Florida.

By Sunday, moisture starts to slowly build back into the area as the
surface ridge axis drifts south, and a mid-level shortwave trough
moves through northern Florida. Scattered afternoon storms are
forecast to develop across much of central Florida. Rain chances
jump to 30 percent inland from the coast, and 30-40 percent inland.
Hot conditions continue as highs reach the low 90s along the coast
and mid to some upper 90s inland.

Monday-Wednesday...Upper-level pattern changes as the mid-level
ridge over FL breaks down, and a large cutoff low develops over the
Northeast U.S. by mid week. Both GFS and ECMWF show some surface
reflection of the trough reaching Florida causing local winds to
veer south to start the week, then southwest by Wednesday. A surge
of deep moisture will increase rain chances each day from 40-50
percent. Rain chances from the NBM were capped due to extended time
frame, but can be increased as confidence in forecast becomes
higher. Still on the hot side to start the week - highs reach low
90s along the coast and mid 90s inland Monday/Tuesday. Then,
dropping back to normal values with low 90s forecast for Wednesday.

&&

.AVIATION...East coast sea breeze will spark scattered TSRA as it
pushes inland with the best chance at TIX initially spreading west
to SFB/MCO/ISM through 00Z. Strong wind gusts 35-50 knots will occur
in the stronger storms. On Fri, there will be an earlier onset to
the sea breeze and drier air aloft so storm coverage should be lower
and focused farther inland.

&&

.MARINE...Afternoon-Tonight...The Atlantic ridge axis is situated
across the south-central FL peninsula. Favorable small craft boating
conditions outside of late afternoon and evening showers/storms
along the Volusia coast (and perhaps Brevard). Seas around 2 ft near
shore and 3 ft well offshore (at times). Light offshore winds have
become onshore with afternoon sea breeze formation and slow inland
movement. Winds will become of a light southerly component again
this evening and more SWRLY near the coast. ISOLD aftn storms
forecast near the coast with sea breeze formation.

Inland lakes are not immune from the effects of strong storms and
hazardous boating conditions can quickly develop over lakes with
gusty winds and frequent lightning. Be prepared to seek safe harbor
well before a storm approaches your area late today and evening.
Winds/seas locally higher invof storms.

Previous Extended Marine Forecast Discussion...

Friday-Monday...Favorable boating conditions will persist for the
next several days as the Atlantic ridge axis settles across the Cape
this weekend. Hot and mostly dry conditions Friday and Saturday as
temps reach the low 90s along the coast. By Sunday, moisture begins
to return with scattered afternoon storms possible, then increasing
rain chances into next week. Steady east winds around 5-10 knots on
Friday become east to southeast over the weekend. Seas around 2
feet, though some 3 feet swells possible far offshore late weekend.

&&

.CLIMATE...Warm mins of 79 for MLB and VRB this morning would tie
the record for MLB and break for VRB with both records last set in
2013.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  70  93  72  93 /  20  10  10  10
MCO  72  97  73  94 /  20  20  10  20
MLB  75  91  75  90 /  10  10   0  10
VRB  75  92  72  91 /  10  10   0  10
LEE  73  98  75  96 /  20  30  10  20
SFB  73  97  74  96 /  20  20  10  10
ORL  73  96  76  95 /  20  20  10  20
FPR  75  91  74  91 /  10  10   0  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

ALL FORECAST GRIDS...Sedlock
RADAR/IMPACT WEATHER....Leahy
AVIATION...Kelly
Hazardous weather outlook, Jun 25, 9:54 AM EDT, 6 hours 44 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Melbourne FL
954 AM EDT Thu Jun 25 2020

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-260200-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Southern Brevard-Osceola-
Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia-
Southern Lake-Northern Brevard-
954 AM EDT Thu Jun 25 2020

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
Isolated to scattered lightning storms, some strong to severe, are
forecast again today, mainly over the interior as well as Volusia
County, between 4 PM and 10 PM. Today's storms will move eastward at
around 5 mph, but occasionally showing erratic movement, due to late
day stronger boundary collisions, and will be capable of producing
wind gusts of 50 to 60 mph, hail to 1 inch in diameter, frequent
lightning, and torrential downpours of 1 to 3 inches in a 60 to 90
minute period. Move indoors to safety at the first sign of
threatening skies, or if you hear thunder.

.MARINE THUNDERSTORM GUST IMPACT...
A few late afternoon and early evening storms will be capable of
producing wind gusts of 35 knots or higher over inland lakes, as
well as the Intracoastal and near shore Atlantic waters offshore
Volusia County. An isolated storm or two could produce wind gusts in
excess of 50 knots over inland lakes late today and this evening.

.EXCESSIVE HEAT IMPACT...
The combination of afternoon temperatures reaching as high as the
mid to upper 90s, with high relative humidity values will result
in peak heat index readings between 103 and 108 degrees across the
area. If you will be working or engaging in any outdoor activity
today, be sure to remain well-hydrated and take indoor rest
breaks, preferably in an air conditioned room.

.RIP CURRENT IMPACT...
There is a Moderate risk of life-threatening rip currents at area
beaches today with the highest threat 3 and 9 PM due to tidal
effects. To reduce your chance of becoming caught in the seaward
pull of a rip current, swim only within sight of a lifeguard,
following social distancing guidelines.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
Isolated to scattered lightning storms are expected each afternoon
and early evening through this weekend, with increasing coverage
of storms expected early next week. Frequent lightning strikes,
torrential downpours, small hail, and gusty winds are the main
threats with any stronger storms which will develop.

The combination of heat and humidity will produce heat index
readings between 102 to 107 degrees again on Friday afternoon.
A Moderate risk of life-threatening rip currents is expected this
weekend at the central Florida Atlantic beaches.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please relay any information about
severe weather to the NWS while following all local, state, and CDC
guidelines.

Cristaldi/Sedlock

In the hours before

Special weather statement, Jun 25, 3:09 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Melbourne FL
309 PM EDT Thu Jun 25 2020

FLZ047-252000-
Southern Brevard County FL-
309 PM EDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BREVARD COUNTY UNTIL 400
PM EDT...

At 309 PM EDT, Doppler radar was tracking a strong thunderstorm over
Viera, or near Rockledge. This storm was nearly stationary.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Rockledge, Cocoa Beach, Merritt Island, South Patrick Shores and
Suntree.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2819 8061 2818 8079 2833 8079 2834 8064
TIME...MOT...LOC 1909Z 012DEG 2KT 2825 8072

Leahy
Special weather statement, Jun 25, 3:17 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Melbourne FL
317 PM EDT Thu Jun 25 2020

FLZ045-147-252000-
Northern Brevard County FL-Orange FL-
317 PM EDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BREVARD AND SOUTHEASTERN
ORANGE COUNTIES UNTIL 400 PM EDT...

At 316 PM EDT, Doppler radar was tracking a strong thunderstorm over
Space Coast Airport. This storm was nearly stationary.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Titusville, Rockledge, Cocoa, Cocoa Beach and Cape Canaveral.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2839 8056 2836 8057 2833 8059 2833 8061
      2834 8061 2833 8063 2833 8066 2834 8066
      2833 8068 2834 8068 2834 8070 2833 8069
      2833 8071 2834 8072 2835 8093 2846 8095
      2860 8095 2864 8058 2845 8050
TIME...MOT...LOC 1916Z 329DEG 4KT 2850 8078

Leahy
Local storm report, Jun 25, 3:28 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
328 PM EDT THU JUN 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     TSTM WND GST     2 NW PORT SAINT JOHN    28.49N 80.81W
06/25/2020  M43 MPH          Brevard            FL   MESONET

            MESONET SITE NEAR PORT SAINT JOHN MEASURED A PEAK WIND
            GUST OF 43 MPH/37 KNOTS FROM THE ENE.

&&

DKW
Special weather statement, Jun 25, 3:28 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Melbourne FL
328 PM EDT Thu Jun 25 2020

FLZ047-252000-
Southern Brevard County FL-
328 PM EDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BREVARD COUNTY UNTIL 400
PM EDT...

At 327 PM EDT, Doppler radar was tracking a strong thunderstorm near
Camp Holly Fish Camp. This storm was nearly stationary.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Space Coast Stadium.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2815 8070 2812 8077 2811 8086 2824 8086
      2827 8074
TIME...MOT...LOC 1927Z 335DEG 1KT 2817 8081

Leahy
Special weather statement, Jun 25, 3:55 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Melbourne FL
355 PM EDT Thu Jun 25 2020

FLZ045-047-053-147-252045-
Southern Brevard County FL-Osceola FL-Northern Brevard County FL-
Orange FL-
355 PM EDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BREVARD...SOUTHEASTERN
ORANGE AND NORTHEASTERN OSCEOLA COUNTIES UNTIL 445 PM EDT...

At 352 PM EDT, Doppler radar was tracking strong thunderstorms from
near Holopaw to Melbourne and northward to Canaveral Groves. These
storms were nearly stationary.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Melbourne, Rockledge, Cocoa, Cocoa Beach and Satellite Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2807 8055 2806 8076 2808 8110 2841 8104
      2843 8081 2843 8056 2838 8056 2833 8057
      2821 8055
TIME...MOT...LOC 1952Z 175DEG 1KT 2820 8079

Leahy
Special weather statement, Jun 25, 4:31 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Melbourne FL
431 PM EDT Thu Jun 25 2020

FLZ047-053-252115-
Southern Brevard County FL-Osceola FL-
431 PM EDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BREVARD AND
NORTHEASTERN OSCEOLA COUNTIES UNTIL 515 PM EDT...

At 430 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Camp Holly Fish Camp. Additional strong storms are
developing into eastern Osceola County. These storms are nearly
stationary.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Palm Bay, Lake Marian, Holopaw, Kenansville and Camp Holly Fish Camp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2792 8061 2785 8110 2835 8133 2835 8128
      2834 8086
TIME...MOT...LOC 2030Z 019DEG 4KT 2810 8087

Weitlich

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:02 PM EDTSevere Thunderstorm WarningMLBSeminole, Volusia43 min
Jun 24, 8:15 PM EDTSpecial Marine WarningMLB90 min
Jun 24, 8:24 PM EDTSevere Thunderstorm WarningMLBOrange, Seminole51 min
Jun 24, 8:44 PM EDTSevere Thunderstorm WarningMLBSeminole, Volusia61 min
Jun 24, 8:53 PM EDTAreal Flood AdvisoryMLBOrange, Seminole, Volusia82 min
Jun 24, 9:15 PM EDTSevere Thunderstorm WarningMLBOrange, Seminole30 min
Jun 24, 9:54 PM EDTSpecial Weather StatementMLBSeminole51 min
Jun 25, 2:16 PM EDTSpecial Weather StatementMLBBrevard44 min
Jun 25, 2:30 PM EDTSpecial Marine WarningMLB60 min
Jun 25, 2:34 PM EDTSevere Thunderstorm WarningMLBBrevard44 min
Jun 25, 3:09 PM EDTSpecial Weather StatementMLBBrevard51 min
Jun 25, 3:17 PM EDTSpecial Weather StatementMLBBrevard43 min
Jun 25, 3:23 PM EDTSpecial Marine WarningMLB67 min
Jun 25, 3:28 PM EDTSpecial Weather StatementMLBBrevard32 min
Jun 25, 3:55 PM EDTSpecial Weather StatementMLBBrevard50 min
Jun 25, 4:31 PM EDTSpecial Weather StatementMLBOsceola44 min
Jun 25, 5:11 PM EDTSpecial Weather StatementMLBIndian River49 min
Jun 25, 5:55 PM EDTSpecial Weather StatementMLBVolusia50 min
Jun 25, 6:48 PM EDTSpecial Weather StatementMLBLake57 min

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.